# SDR DALA1155560138

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T2211903
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP O/B L/E FAIRING IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 PAR 5A (1).
